# SDR SWAA2021062285700

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 56,248 hours, 33,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXTERIOR EXIT LIGHT INOP ; / RELAMPED R/H OVERWING EXIT EXTERIOR LIGHT & OPS CHECK GOOD REF AMM 33-51-04.
